# SDR DALA1205276303

- Difficulty date: January 9, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CORROSION BS 1780 RBL 11 MADE NEW SEAT TRACK CROWN PER DWG 69B17959.  INSTALLED PER B747400 SRM 51-40-02.
